Need some help

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lalala16
Regular Member


Date Joined Dec 2007
Total Posts : 101
   Posted 3/12/2008 11:54 AM (GMT -7)   
I have been off of Lexapro for about 2 weeks now due to short term memory loss, weight gain, and loss of balance (equillibrium was completely thrown off) that was scaring me. I weened myself off and did well for about a week. Now I'm right back to square 1. My shortness of breath is back and I can't stand it. I thought I would be find, especially now that I knew it was anxiety that I would be able to handle it. But nothing set it off or anything, it's just back.
 
If anyone has any input on other medications that I could ask my doctor about I would really appreciate it. Unfortunately I don't have the money to see a psychiatrist and my insurance company won't cover any visits to one so I have to rely on my primary cae physician (who is great) but does not specialize with these medications so I would really benefit from having some info abou them. Thanks guys and girls :-)

1day@atime
Regular Member


Date Joined Mar 2008
Total Posts : 24
   Posted 3/12/2008 12:17 PM (GMT -7)   
What about something to calm you down like colzapam???

lalala16
Regular Member


Date Joined Dec 2007
Total Posts : 101
   Posted 3/12/2008 12:18 PM (GMT -7)   
I take valium every day but it doesn't seem to help the shortness of breath. I have also tried Klonopin and that did not work either.

1day@atime
Regular Member


Date Joined Mar 2008
Total Posts : 24
   Posted 3/12/2008 1:43 PM (GMT -7)   
I take klonopin when I really need it. I used to take it all the time...
There has to be something...is there anyone you can talk to about taking something to ease the withdrawl. until the sympotoms pass?

1day@atime
Regular Member


Date Joined Mar 2008
Total Posts : 24
   Posted 3/12/2008 1:43 PM (GMT -7)   
Maybe exercise???

lalala16
Regular Member


Date Joined Dec 2007
Total Posts : 101
   Posted 3/12/2008 2:00 PM (GMT -7)   
Unfortunately exercise seems to make it worse. I don't think it's a withdrawal from the Lexapro as I weened myself off of it. I think it's just from not having anything, and obviously I need some sort of medication. I hate this.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 3/12/2008 3:01 PM (GMT -7)   

Hey there, I understand you well, I am on the cymbalta and I really am not crazy about it.  I hate the weight gain and I still do not feel as good as I think I should.  I feel like the last 2 1/2 years have been all about the Anxiety and Depression and this is really dragging me down.

Talk to your physician about another med and make sure you get all the withdrawal sx from the med up front.  Funny how no one mentions that just how you made have sx getting onto the meds.

I Wish You Peace.

Hugs

Kitt

 

 


 
Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 3/12/2008 5:17 PM (GMT -7)   
I do agree with Kitt hun and
I really hope you are able to find something to help you out
My valium doesnt always stop the shortness of breath either..........

Have you tried Relaxation techniques or deep breathing techniques
My Cait I get her to blow into paper bag when she gets all out of breath funnyily enough it does help ......
How about Cognitive Behaviuor therapy??
There is a free online one I use and so far it is working for me and others here I see

Let me know if you want the link
Keeping you in our thoughts

Luvs
LYN
  DX With Crohns,Pyoderma Gangrenosum, Anxiety/ Panic and Other Disorders
         Mod for Alzheimer's, Anxiety and Panic and Co Mod for Crohns
    www.healingwell.com Donate today to keep HW helping others
 
                     
 


lalala16
Regular Member


Date Joined Dec 2007
Total Posts : 101
   Posted 3/16/2008 4:15 PM (GMT -7)   
The Lexapro really helped me but my short term memory was horrible and that made me scared. As soon as I went off of it all my symptoms returned, I feel like I can't take a deep breath without yawning, and my heart is fluttering again. It's horrible! I hate this.

What other types of medications are out there? I am getting married next May and I dont' want to gain weight, I'm already trying to lose the 5 lbs the lexapro made me gain. Sounds stupid but when you know you're gaining weight when you're appetite has not changed it worries me.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 12:13 AM (GMT -7)
There are a total of 2,735,771 posts in 301,331 threads.
View Active Threads


Who's Online
This forum has 151433 registered members. Please welcome our newest member, teenujohn.
252 Guest(s), 7 Registered Member(s) are currently online.  Details
Georgia Hunter, msOuchie, Job_the_Phoenix, Charmed3, gilly2, celebrate life, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer